# SDR SWAA2015030437107

- Difficulty date: January 17, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 42,871 hours, 19,859 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 53100018
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TIE DOWN TRACK CORRODED BETWEEN BS 787 TO 867, RBL 13.84.  REPAIRED TRACK IAW EA.
